# SDR AALA20110628HNL01

- Difficulty date: June 28, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 62,873 hours, 17,779 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL - CREW REPORTED DURING CLIMBOUT THE LEFT ENGINE DRIVEN HYDRAULIC PUMP FAILED.  INDICATIONS ON OVERHEAD AND EICAS.  EMERGENCY DECLARED FLIGHT RETURNED HNL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED LEFT ENGINE DRIVEN PUMP, CASE, PRESSURE AND RETURN FILTERS.  SYSTEM GROUND CHECK NORMAL OPERATION.
